Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Epilepsy, High fever, can't run smoothly. Is this due to epilepsy medicine?

Dear Doctor I have a question regarding the epilepsy , three years back my son was suffring from high fever and he went to the position of unconscious. We observe that when he starts to run, he could not run smoothly as a small jurke in left leg. So kindly advise that is a impact of the mediceine of epilepsy or something else. Sanjay Tomar
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neurology 's  Response
hi, first of all you didn't mention what is the medication is he on and how was it diagnosed as epilepsy? fever induced fits do not need long term medication and you must consult a neurologist and to discuss about the need of treatment, if any. Secondly, eptoin is notorious drug to produce ataxia in the long term and even during short loading dose- let us know whether he is on this drug? While reading between lines, you mentioned a sudden jerk of left leg? is it a myoclonus? I strongly advice to see a neurologist.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor